# SDR YENA2025092300962

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 7,035 hours, 1,093 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 889166
- Part serial: 58443
- Condition: Faulted
- Location: Zone 400
- Part time: 1,466 hours, 234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "ENG 2 LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PREVIOUS T/S (TROUBLE SHOOTING ON W/O: 1443299 TASKCARD: NR-00002) T/S PER TSM 26-12-00-810-805-A. FOUND PINA/C & A/A OF CORE AGB LOOP A DETECTOR (4002WD1) NULL. R/R CORE AGB LOOP A (4002WD1) IAW AMM 6-12-17. OPS CHK GOOD. MDDR REMAINS OPEN FOR MONITORING) CHANGED LOOP A (4002WD1) AND CHECK GOOD. MCC BOB VERIFIED NO FAULTS SINCE LOOP CHANGE. THIS CLEARS MEL 26-12-01A. MDDR 595440 CLOSED. MX-4 UPDATED. PLACARD REMOVED.
